Skip to Accessibility Tools Skip to Content Skip to Footer

Forums


General Discussions

Side effects on sinemet

  • By farah

    My dads 79 and has had PD for 7 years. Probably stage 3/4. Has tried different meds but now on 2 sinemet plus(25mg) tablets 3 times a day. After he takes his first 2 in the morning he goes into a zombie like state unable to lift his head or eyes. He looks dazed but can speak. This lasts until about an hour before his next dose and then it all starts again. He gets a few hours each day in between taking these meds when he feels relatively normal. This can’t be right? Any advice. Thanks

    reply
  • By Chris H. Keymaster

    Hi @farah – I can definitely understand your concern. Is this something he’s brought up with his doctor or neurologist? It’s possible that medication adjustments could help alleviate this. Hope you’re doing well today. – Chris, ParkinsonsDisease.net Team

    reply